# SDR IPXA2021110575624

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 21,334 hours, 12,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAMAIN ENTRY DOOR DISARM SAFETY PIN IS DIFFICULT TO INSERT AND REMOVEMAIN ENTRY DOOR DISARM SAFETY PIN REMOVED REINSTALLED FREELY DOOR MECHANISMS OPEN GOOD IAW AMM 52-10-30
